UNIGE document Scientific Article
previous document  unige:34794  next document
add to browser collection
Title

Indirect inference, nuisance parameter and threshold moving average models

Authors
Guay, Alain
Published in Journal of Business & Economic Statistics. 2003, vol. 21, p. 122-132
Identifiers
Full text
Article (Published version) (3.1 MB) - public document Free access
Structures
Citation
(ISO format)
GUAY, Alain, SCAILLET, Olivier. Indirect inference, nuisance parameter and threshold moving average models. In: Journal of Business & Economic Statistics, 2003, vol. 21, p. 122-132. https://archive-ouverte.unige.ch/unige:34794

391 hits

84 downloads

Update

Deposited on : 2014-03-14

Export document
Format :
Citation style :